MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s00228-004-0770-z

Медицинская библиотека · European journal of clinical pharmacology · 2004

Captopril-induced bilateral parotid and submandibular sialadenitis.

Gislon Da Silva Rafael Mariano

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Two cases of sialadenitis following treatment with captopril are described. In case 1, an upper chest and facial erythema and dryness of the mouth accompanied the swelling of the salivary glands. In case 2, a conjunctival erythema accompanied the sialadenitis. None of the patients had previously used captopril, and, in both cases, the swelling occurred within the first hour after the drug intake; the patients had a complete recovery within a few hours after captopril was withdrawn. It is possible that the reported effect was caused by a type-B idiosyncratic adverse drug reaction.

Для цитирования: Gislon Da Silva Rafael Mariano. Captopril-induced bilateral parotid and submandibular sialadenitis.. European journal of clinical pharmacology. 2004. DOI: 10.1007/s00228-004-0770-z.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.